MathSciNet Relay Station
MathSciNet bibliographic data
MR2608404 (2011c:42047) 42B25 (46E30)
Lerner, Andrei K. On some questions related to the maximal operator on variable $L\sp p$ spaces. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4229–4242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement